Helped Over 500,000 patients with 98%+ satisfaction.

Connect & Get Personalized 1-to-1 Answers from Expert Doctors

DoctorSpring > Question Home

Unable to masturbate, loss sensation in penis after PRACTIN.

Resolved Question:

sir/madam,good evng..i am male aged 25...i am having very sentive pennis glance(i dont know from when i think since from mychildhood),which caused me delay in ejaculation while doing sex..so many times i tried but failed to reach climax in sex.for that i consulted a recognised urologyst..that day he rubbed my pennies very hard to reduce sensitivity and priscribed me practin 4mg(cyproheptadine hydrochloride) for easy ejaculation and sensitivity of pennis glance..after using the medicine for one week there are some worst changes in my life

1.lost normal erections in morning(previously I used to getting normal erections atleast 4 times in a week since past 10 years and I never had erection problem).
2.I lost nerve sensation bottom to my pennis which I used to mastrubate.now I am unable to do mastrubation also..I lost all pleasurable sensations on my foreskin of pennis. 3.after one month my pennies started to bend towards left side.from there I hadn't get my erection straight like before...
4.very weak erections(previously if I get erection it stays for at least 5 min but now within 10 sec).
5.thickness and length has been reduced to half when I get erection. 6.pain during erection.its not becoming thick like before when I get erection.I am not getting normal erections..if I see blue films erection coming but very weak..
7.more pain in legs and morning motion not coming freely... my testosterone and penile dopler studies are normal...
IT HAS BEEN 1 YEAR..NO CHANGE..DAY BY DAY MY SITUATION IS BECOMING WORST.I TRIED SOME PILLS,WHICH GAVE ME ERECTION BUT NO SENSATION AND PLEASURE.

I AM ATTACHING THE REPORTS AND DOCTOR PRISCRIPTION


PLEASE CLARIFY BELOW:

1.WHAT IS THE REASON FOR LOOSING MORNING AND NORMAL ERECTIONS DAY BY DAY(ALMOST NIL NOW)...IS THIS PERMANENT SITUATION??

2.THE MOST IMPORTANT THING IS LOOSING SENSATION ON FORESKIN OF PENNIS(WHICH IS SOO GUD BEFORE)

PLEASE GIVE HOPE TO COME BACK TO MY PRIVIOUS LIFE..I MET SO MANY DOCTORS,ALL WERE SAYING NO PHYSICAL PROBLEM EVARTHING IS PSCYCHOLOGYCAL..I AM NOT EXPECTING THIS ANSWER FROM U..PLS UNDESTAND MY SITUATION
 

Category: Urologist

Ask Your Own Question

Category: Sexually Transmitted Diseases(STD)Specialist
 18 Doctors Online

Dear sir,
Thank you for your query at DoctorSpring.com

It is very difficult to exactly pinpoint the cause of your erectile dysfunction. The medications you took don't cause erectile dysfunction and hence no relation that your current problem.
You certainly seem to have weakened your nerves and hence the decreased sensation and poor erection.
You need to repeat serum testosterone between 7-8 am and also get vitamin D and vitamin B 12 levels done. Get back to me with these tests.

Take care
Sincerely
Rajiv Goel


Patient replied :

sir gud evng..pls find attached reports what you priscibed for me in last query...anxiously awaiting for your reply..


Dear sir

I have reviewed your reports. You are deficient in vitamin D as well as vitamin B 12. You need to take the supplement for these deficiencies. Oral supplementation will be sufficient for vitamin D, but you shall require injections for vitamin B 12.
In addition, you require vibratory therapy. Use of vibrator shall lead to restrengthening of nerves and muscles and thus lead to you having normal erection as before. The vibrator is very safe to use without any side effects and is US FDA approved. You can find details of the vibrator on www.viberectindia.com
Take care
Sincerely
Rajiv Goel


Patient replied :

sir thanks for your reply,,i got some doubts 1.what is the role of these vitamin tests in my erection disinfection and nerve stimulation.
2.wheather i have to go to another specialist for treatment.(earlier they told me there is no problem and no one asked me to do vitamin tests.how to approch them again? 3.is there any time period for vibratory therapy..pls tell me in detail. 4.is my vitamin deficiency caused me this ed and loss of stimulation?
pls inform..thanks in advance..


Dear both these vitamin are essential for optimal functioning of body and have been shown to have major role in erectile dysfunction. You can supplementation with calciriol sachet once daily with milk for 5 days and then once weekly for 10 weeks. For vitamin B 12 you need to take 10 injections of neurobion once weekly.
You should start using the vibrator immediately. It shall allow the nerves and muscles to gain strength while supplements correct the deficiency. Viberect has to be used daily for 10-15 minutes for 3-6 months. It is very easy to use and comes with pamphlet that explains it's use.
You can visit any other specialist or you can see me after 6 weeks of treatment. Start the treatment and you shall start seeing the results soon.

All the best. Take care
Sincerely
Rajiv Goel


Dr. Rajiv Goel
Category: Sexually Transmitted Diseases(STD)Specialist
Experience: 
MCh(urology) Medical Council of India
Fellow, Laparoscopic urology, Germany
Fellow, Urooncology and Robotic urology, Australia
DNB - NBE
Felloship - MCH, Urology/Genito-Urinary Surgery, AIIMS, 2004
Residency - MS, Master of Surgery, AIIMS, 2001
Medical School - MBBS, Bachelor of Medicine and Bachelor of Surgery, AIIMS, 1998
Dr. Rajiv Goel and 4 other Medical Specialists are ready to help you

Users who read this, also read:

Make informed and better medical decisions.

Join the 500,000 people who found a smarter, quicker way to get Answers, Recommendations & Expert Opinions.

Expert Doctors at fingertips

Recommendation on next step. Second-opinion.Multi-specialty.

Save Time

Average time for answers: 6 hours.

Save Money

$35 for typical specialist consult vs. $120 for a local appointment.

Free Follow-ups

Clarify, ask further questions for free in private conversation.

100% Satisfaction

Money back guarantee for the 1st reply. MEDNET Quality Board.

Start My Consultation

CHAT NOW

About DoctorSpring.com

Doctor Spring is a novel online Doctor consultation platform where you can get your medical questions answered by leading Doctors. Just Submit your question and rest assured that you will consult a Doctor easily. Once you submit the question, the Doctor from the concerned specialty will reply within hours. You can always ask more questions or add details with follow-up question options and make it an online doctor chat. You may use this service to consult a specialty or for getting medical second opinion. All paid services come with a MEDNET quality assurance and 100% money back guarantee.

DoctorSpring in news